# SDR SWAA2023030812853

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 63,132 hours, 37,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FELT ATTENDANT MEGAPHONE BATTERIES POSSIBLY INOP<[01] REMOVED AND REPLACED THE FWD MEGAPHONE BATTERIES. REF AMM 25-64-00
